# SDR DL73K000791

- Difficulty date: April 23, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 43,160 hours, 35,825 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Part number: 6937307139
- Part serial: D00310
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT, RIGHT AND APU FAULT DET ILLUMINATED.  REPLACED COCKPIT FIRE CONTROL PANEL. GROUND CHECKS NORMAL.  REPLACED FIRE DETECTOR MODULE PRECAUTIONARY OPS NORMAL.  RAN ENGS, NO FAULT DET LIGHTS.  OK FOR SERVICE.
